# SDR CA141103022

- Difficulty date: October 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 21,411 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1379305A155
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) THE HYDRAULIC HOSE FROM THE AIRFRAME TO THE RADIUS ROD FAILED AT THE AIRFRAME CONNECTION. THIS ALLOWED THE FLUID FROM THE MAIN HYDRAULIC RESERVOIR TO DUMP OVERBOARD. THE CREW USED THE EMERGENCY GEAR EXTENSION PROCEDURE AND LANDED WITHOUT FURTHER INCIDENT.
